Illinois Journal of Mathematics

Fejer theorems on compact solvmanifolds

Carolyn Pfeffer

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 38, Issue 1 (1994), 79-86.

Dates
First available in Project Euclid: 19 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255986888

Digital Object Identifier
doi:10.1215/ijm/1255986888

Mathematical Reviews number (MathSciNet)
MR1245835

Zentralblatt MATH identifier
0857.43014

Subjects
Primary: 43A85: Analysis on homogeneous spaces
Secondary: 22E25: Nilpotent and solvable Lie groups 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX] 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)

Citation

Pfeffer, Carolyn. Fejer theorems on compact solvmanifolds. Illinois J. Math. 38 (1994), no. 1, 79--86. doi:10.1215/ijm/1255986888. https://projecteuclid.org/euclid.ijm/1255986888


Export citation